Nauseous Headaches

Hi I have had PMR for 5 years and have been tapering my doses up and down for a few years now I am doing well on 4mgs but lately have been getting terrible nauseous headaches and am wondering if this is anything to do with my PMR or maybe I have GCA as well or is it another problem altogether ! Has anybody else had this probkem/ experience ?

2 Replies

  • Pammy, of course it could be anything, including migraine, but for someone with PMR experiencing such symptoms, GCA is a very likely contender, and you would be wise to get this investigated as soon as possible. I say this, not least, because both head pain and nausea (including vomiting) were among my symptoms pre-GCA/PMR diagnosis. I really do hope that it isn't GCA especially as you have come so far with PMR, and reduced successfully to 4mgs, but please do get yourself checked out asap - at A&E immediately if any eye symptoms come on board. Good luck and do let us know how you get on.

  • Thank you Celtic I have a phone consultation with my GP this week and am going to mention it it just nice to speak to other sufferers and as you know how our thinking patterns are different from other non sufferers .